Methods and Applications of Analysis

Bifurcation of Nonlinear Equations: II. Dynamic Bifurcation

Tian Ma and Shouhong Wang

Abstract

We study in this article dynamic bifurcation of nonlinear evolution equations due to higher order nonlinear terms, focusing on detailed bifurcation behavior of nonlinear evolution equations in the cases where the algebraic multiplicity of the eigenvalues of the linearized problem is one or two.

Article information

Source
Methods Appl. Anal., Volume 11, Number 2 (2004), 179-210.

Dates
First available in Project Euclid: 17 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.maa/1119019653

Mathematical Reviews number (MathSciNet)
MR2143519

Zentralblatt MATH identifier
1095.47028

Citation

Ma, Tian; Wang, Shouhong. Bifurcation of Nonlinear Equations: II. Dynamic Bifurcation. Methods Appl. Anal. 11 (2004), no. 2, 179--210. https://projecteuclid.org/euclid.maa/1119019653


Export citation